Equate Nighttime Sleep Aid Diphenhydramine HCl 25 mg (100 Caplets)

  • ₱399.00


  • 100% Authentic from the USA
  • Equate Nighttime Sleep Aid Diphenhydramine HCl 25 mg (100 Caplets)
  • Content -100 Caplets
  • Don't stay awake tossing and turning at night. Get a good night's rest with Equate Nighttime Sleep Aid. These caplets are easy to swallow and provide effective relief from occasional sleeplessness so you can wake up feeling refreshed. Equate sleep aid caplets are non-habit forming and come in a 100 count bottle.
  • Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
  • Equate Nighttime Sleep Aid Diphenhydramine HCl Caplets, 25mg, 100-Count:
  • Helps you fall asleep
  • Easy to swallow
  • Non-habit forming
  • Does not contain pain reliever
  • Compare to Tylenol Simply Sleep
  • Nighttime sleep aid caplets
  • Provides relief of occasional sleeplessness
  • Sleep aid caplets contain diphenhydramine HCl 25mg
  • 100-count bottle
  • Indications: Health Concern:Sleep Support
  • Ingredients:Active Ingredient (In Each Caplet): Diphenhydramine Hcl 25 Mg, Purpose Nighttime Sleep-Aid. Inactive Ingredients: Carnauba Wax, Crospovidone, Dibasic Calcium Phosphate, FD&C Blue No. 1 Lake, FD&C Blue No. 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Starch, Stearic Acid, Titanium Dioxide.
  • Directions: Dosage:Directions. Do not take more than directed. adults and children 12 years of age and over: take 2 caplets at bedtime if needed or as directed by a doctor. children under 12 years of age: do not use
  • Instructions:WARNINGS. DO NOT USE. with any other products containing diphenhydramine, even one used on skin. in children under 12 years of age. ASK A DOCTOR BEFORE USE IF YOU HAVE. a breathing problem such as emphysema or chronic bronchitis. trouble urinating due to an enlarged prostate gland. glaucoma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers. WHEN USING THIS PRODUCT. drowsiness will occur. avoid alcoholic drinks. do not drive a motor vehicle or operate machinery. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use.
  • KEEP OUT OF REACH OF CHILDREN.
  • OVERDOSE WARNING: In the case of overdose, get medical help or contact a Poison Control Center right away. KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
  • TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.